Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

need help
Rheyan posted:
hi! I'm Rheyan. I would like to ask something, hope u can help me. I'm already 3 months late in period.. i have taken numerous home pregnancy test but all came Negative. I hadn't felt any symptoms of pregnancy.. but all I can feel is back pain, palpitation, sometimes dizzy, abdominal cramps that seems my period is approaching but later on, still no mens.. what could be this? and what is the right thing to do? pls help me coz i'm really stress thinking about this ..
shellyorr responded:
Please go see your gynecologist because there is definitely something wrong. I have had in the past terrible female problems and there is just no other way to know other than going to the gynecologist. You could have a cyst or a multitude of other things wrong.

I hope you get to feeling better and take some action soon.
God bless!
dmaryd replied to shellyorr's response:
Yes definatly go
An_253097 responded:
Hi!! I've had similar problems. It could probably be cysts. I've had sonography done earlier and my ovaries were found to have small cysts. These days it's a pretty common issue with the females. Treatment is available, I suppose if you consult a gynac they would recommend hormone pills.

I usually get my periods on time if I do regular workouts especially stretching and bending, those which give some pressure on your stomach. So, even if you start with the pills if your doctor suggests you to, my suggestion would be workout and give your body a good exercise to help reduce the cramps, backache and set your menstrual cycle right and eventually diminish the cysts.

Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.